# SDR PNSA980803

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 7232360151
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT AT GATE, PILOT NOTICED A BROKEN UPLOCK ASSIST SPRING ON LT MAIN GEAR.  SPRING REPLACED, GEAR SWING NORMAL.
